# SDR HALA2018092000230

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,606 hours, 3,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK,  THE SEAT TRACK BETWEEN FRAMES 58 AND 62, -Y1959, WAS FOUND CORRODED. THE SEAT TRACKAWAS REPLACED IAW SRM 51-72-11,  AND DRAWING F53477040.
